# SDR QML2008F00002

- Difficulty date: July 5, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N117TX
- Make and model: Bolkms BK117B1
- Aircraft serial: 7177
- Engine: Lyc LTS101*
- System (JASC): 3110 · Instrument Panel
- Part: Power Supply
- Condition: Burned
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

PRIOR TO TAKEOFF FROM HOSPITAL HELIPAD, THE PILOT INSTRUMENTS LIGHTS WENT DARK.  SOON AFTERWARDS THERE WAS THE ODOR OF BURNING INSULATION IN THE COCKPIT.  AC SHUTDOWN, DISCUSSION WITH THE MAINT TECH CONCLUDED A SUSPECTED PILOT INSTRUMENT POWER SUPPLY FAILURE.  AC WAS PLACED ON MEL STATUS AND RETURNED TO HOME BASE FOR INSPECTION.  THE SUSPECTED PART WAS REMOVED AND INDEED HAD THE ODOR OF BURNED INSULATION.  (K)
